Triple point numbers of twist spun knots

Tsukasa Yashiro*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


The present paper gives an improved upper bound of triple point numbers for some family of twist-spun knots. The upper bound is obtained by deforming surface diagrams, which contain special sub-diagrams.

Original languageEnglish
Pages (from-to)831-840
Number of pages10
JournalJournal of Knot Theory and its Ramifications
Issue number7
Publication statusPublished - Nov 2005


  • Roseman moves
  • Surface-knots
  • Triple point numbers

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Triple point numbers of twist spun knots'. Together they form a unique fingerprint.

Cite this